# SDR DALA2023091907697

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 80,418 hours, 10,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 ON DEPARTURE/ BOARDING EMERGENCY AISLE LIGHT BY 22H INOP. CORRECTIVE ACTION: FOUND BROKE WIRE AT PLUG BY WALL AT SEAT 22H. RE-TERMINATED WIRE TO PLUG. (4504484)
